Cookies?
Library Header Image
LSE Research Online LSE Library Services

Properly Σ2 minimal degrees and 0″ complementation

Cooper, S. Barry, Lewis-Pye, Andrew and Yang, Yue (2005) Properly Σ2 minimal degrees and 0″ complementation. Mathematical Logic Quarterly, 51 (3). pp. 274-276. ISSN 0942-5616

Full text not available from this repository.
Identification Number: 10.1002/malq.200410027

Abstract

We show that there exists a properly Σ2 minimal (Turing) degree b, and moreover that b can be chosen to join with 0′ to 0″ – so that b is a 0″ complement for every degree a such that 0′ ≤ a < 0″.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1002/%28...
Additional Information: © 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:10
Last Modified: 20 Jan 2020 03:18
URI: http://eprints.lse.ac.uk/id/eprint/51417

Actions (login required)

View Item View Item